# SDR IPXA2019043041581

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 1,524 hours, 234 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Main Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A STATUS MSG INFLIGHT INTERMITTENTLY: "MD DET AFT 4".ACCOMPLISHED FIM TASK 26-16-00-810-850 R. 03/15/19. FAULT WAS INTERMITTENT. MAIN DECK CARGO SMOKE DETECTION SYSTEM OPS TEST PERFORMED IAW AMM 36-14-00-710-801 R. 29.05, NO FAULTS.
